# SDR AALA202206069048

- Difficulty date: May 29, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N401AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8701
- Aircraft time: 9,388 hours, 2,657 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: D5211012700000
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR ROLLERS WORN. REPLACED ROLLERS PER AMM 52-11-31
